# SDR FDEA2020040650699

- Difficulty date: April 5, 2020
- Submitted: April 21, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC0154501
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE SURFACE FOUND   CORROSION CORROSION AT LEFT HAND WING - WING SIDE INBOARD FLAP OUTBOARD HINGE PIVOT HOLE   SURFACE REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-07. REPAIR   EVALUATED AND FOUND PIVOT BORE SPOTFACE REMAINING THICKNESS : 0.437" (OUTBOARD) IS   CORRECT AS PER E.A.#: 1-5750-T0353428 PART 1 STEP 1E FIGURE 2, TITLE: WINGS- FLIGHT   SURFACES- LH WING- INBD FLAP- OUTBD FWD HINGE (WING SIDE) REPAIR- PSE 57.55.01.1-   ALTERNATE INSPECTION. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
